Type 1 diabetic on the pill, could I be pregnant?

Announcements Posted on
How helpful is our apprenticeship zone? Have your say with our short survey 02-12-2016
    • Thread Starter
    Offline

    0
    ReputationRep:
    I am an 18 year old type 1 diabetic and have recently started on the pill (I think this is my second month). I have been with my boyfriend for probably the same amount of time perhaps a bit longer. I am getting worried because recently my blood sugar levels have been really weirdly high, this could be because of my insulin being very old (I have not had new insulin for a while and having not regularly kept it in the fridge this could be a possibility). My breasts have also become a little sensitive but I notice that it is one of the side effects of the pill and so it could be that. I don't know if I'm being completely ridiculous because my boyfriend and I have only had sex once or twice (I was on the pill) and I'm pretty sure he didn't come inside me. Other times we have just done oral stuff etc but I'm very very very panicky because of these changes. I had my period last time and its another week and a bit until I see if I get my next one. I don't know whether to stop panicking, get my new insulin tomorrow and wait to see if I get my period or just panic panic panic and go to the doctors for a blood test tomorrow (do they even do appointments for the same day??) Thank you and sorry for the amount of blabber!
    Offline

    3
    (Original post by gnr567)
    I am an 18 year old type 1 diabetic and have recently started on the pill (I think this is my second month). I have been with my boyfriend for probably the same amount of time perhaps a bit longer. I am getting worried because recently my blood sugar levels have been really weirdly high, this could be because of my insulin being very old (I have not had new insulin for a while and having not regularly kept it in the fridge this could be a possibility). My breasts have also become a little sensitive but I notice that it is one of the side effects of the pill and so it could be that. I don't know if I'm being completely ridiculous because my boyfriend and I have only had sex once or twice (I was on the pill) and I'm pretty sure he didn't come inside me. Other times we have just done oral stuff etc but I'm very very very panicky because of these changes. I had my period last time and its another week and a bit until I see if I get my next one. I don't know whether to stop panicking, get my new insulin tomorrow and wait to see if I get my period or just panic panic panic and go to the doctors for a blood test tomorrow (do they even do appointments for the same day??) Thank you and sorry for the amount of blabber!
    Go to the ****ing doctor.
 
 
 
Write a reply… Reply
Submit reply

Register

Thanks for posting! You just need to create an account in order to submit the post
  1. this can't be left blank
    that username has been taken, please choose another Forgotten your password?
  2. this can't be left blank
    this email is already registered. Forgotten your password?
  3. this can't be left blank

    6 characters or longer with both numbers and letters is safer

  4. this can't be left empty
    your full birthday is required
  1. Oops, you need to agree to our Ts&Cs to register
  2. Slide to join now Processing…

Updated: March 28, 2016
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Today on TSR
Poll
Would you rather have...?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Quick reply
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.